# SDR EISA98104

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FROM TAMPERE (TMP) TO BRUSSELS (BRU) - CARGO SMOKE LIGHT ILLUMINATED IN NORMAL FLIGHT CONDITIONS IN CARGO HOLD.  UNEVENTFUL LANDING.  GENERATED FROM PILOT REPORT.  PURGED SMOKE DETECTOR OF MOISTURE, ALL SMOKE DETECTORS CHECKED GOOD PER AERONAUTICAL MANUAL.  (X)
